# SDR DALA2016102007386

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 39,824 hours, 27,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 1 BEAM AT THE L1 DOOR INTERNAL STRUCTURE AFT EDGE.   THE BEAM WAS REPAIRED IAW SRM 52-10-02 FIG. 201.
